# SDR IPXA12674550

- Difficulty date: July 17, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 38,027 hours, 11,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T514631
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 7C, FUSELAGE MAIN EQUIPMENT CENTER STA 246 LBL 40 FLOORBEAM FWD FACE STIFFENER FOUND CRACKED.  REPAIRED IAW SRM 53-10-51-2R4, REPAIR 4, FIG 201, REV 52, ORIG MATL IS BAC1490-2793-7075T62, CRACK LENGTH: 1.1", WITH MATERIAL CLAD 7075T6-0063" AS REPAIR STIFFENER, CLAD 7075T6-0080" AS REPAIR DOUBLER & BAC1512-3347- 7075T6511 AS REPAIR FILLERS, REPEAT INSP AT 3,000 FLIGHT CYC OR 24 MONTHS WHICH EVER OCCURS FIRST IS REQUIRED IAW SRM 53-10-51-2R4.
